Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev approximations of a function and its derivatives

Author: D. G. Moursund
Journal: Math. Comp. 18 (1964), 382-389
MSC: Primary 41.40
MathSciNet review: 0166529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser, Theory of Approximation, (English translation), Frederick Ungar, New York, 1956. MR 0095369 (20:1872)
  • [2] R. C. Buck, ``Linear spaces and approximation theory,'' On Numerical Approximation, ed. Rudolph Langer, Univ. of Wisconsin Press, Madison, Wisconsin, 1959. MR 0101611 (21:420)
  • [3] E. Ya. Remez, General Computational Methods of Chebyshev Approximation. The Problem with Linear and Real Parameters, (English translation), United States Atomic Energy Commission, Washington, D. C., 1962.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society